# SDR SWAA960210

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 979102
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT, NUMBER 1 ENGINE START VALVE LIGHT ILLUMINATED, UNABLE TO RESET.  PERFORMED ENGINE SHUTDOWN CHECKLIST AND AIRCRAFT RETURNED AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED START VALVE PER BOEING M/M.
